# SDR CALA2025090208370

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 36,379 hours, 3,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11F SEAT EMERGENCY FLOOR PROXIMITY LIGHT LENS BROKEN. REMOVED AND REPLACED 11F FLOOR PROXIMITY LIGHT REF AMM 33-51-06. OPS CHECK GOOD.PARTS USED:  78-3300-3-0098,QTY :1
